MathSciNet Relay Station
MathSciNet bibliographic data
MR850971 (88b:58149) 58G32 (58E20 60J65)
Kendall, Wilfrid S. Stochastic differential geometry, a coupling property, and harmonic maps. J. London Math. Soc. (2) 33 (1986), no. 3, 554–566.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement